RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 1, Pages 10–21 (Mi faa2557)  

This article is cited in 11 scientific papers (total in 11 papers)

Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient

M. L. Gorbachuk


Full text: PDF file (1277 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:1, 9–18

Bibliographic databases:

Received: 26.12.1969

Citation: M. L. Gorbachuk, “Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient”, Funktsional. Anal. i Prilozhen., 5:1 (1971), 10–21; Funct. Anal. Appl., 5:1 (1971), 9–18

Citation in format AMSBIB
\Bibitem{Gor71}
\by M.~L.~Gorbachuk
\paper Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 1
\pages 10--21
\mathnet{http://mi.mathnet.ru/faa2557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283624}
\zmath{https://zbmath.org/?q=an:0237.34098}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 1
\pages 9--18
\crossref{https://doi.org/10.1007/BF01075842}


Linking options:
  • http://mi.mathnet.ru/eng/faa2557
  • http://mi.mathnet.ru/eng/faa/v5/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gorbachuk, M. L. Gorbachuk, “Self-adjoint boundary problems with discrete spectrum generated by the Sturm–Liouville equation with unbounded operator coefficient”, Funct. Anal. Appl., 5:4 (1971), 322–323  mathnet  crossref  mathscinet  zmath
    2. M. M. Gekhtman, “On the spectrum of an operator Sturm–Liouville equation”, Funct. Anal. Appl., 6:2 (1972), 151–152  mathnet  crossref  mathscinet  zmath
    3. V. M. Bruk, “On a class of boundary value problems with spectral parameter in the boundary condition”, Math. USSR-Sb., 29:2 (1976), 186–192  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Gorbachuk, M. L. Gorbachuk, “Boundary values of solutions of some classes of differential equations”, Math. USSR-Sb., 31:1 (1977), 109–133  mathnet  crossref  mathscinet  zmath  isi
    5. M. L. Gorbachuk, V. A. Kutovoi, “Resolvent comparability of boundary problems for an operator Sturm–Liouville equation”, Funct. Anal. Appl., 12:1 (1978), 52–53  mathnet  crossref  mathscinet  zmath
    6. A. N. Kochubei, “Symmetric operators commuting with a family of unitary operators”, Funct. Anal. Appl., 13:4 (1979), 300–301  mathnet  crossref  mathscinet  zmath
    7. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
    8. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
    9. Gesztesy F. Weikard R. Zinchenko M., “On Spectral Theory for Schrodinger Operators with Operator-Valued Potentials”, J. Differ. Equ., 255:7 (2013), 1784–1827  crossref  isi
    10. Gesztesy F. Weikard R. Zinchenko M., “Initial Value Problems and Weyl-Titchmarsh Theory for Schrodinger Operators with Operator-Valued Potentials”, Oper. Matrices, 7:2 (2013), 241–283  crossref  isi
    11. Gesztesy F. Naboko S.N. Weikard R. Zinchenko M., “Donoghue-Type M-Functions For Schrodinger Operators With Operator-Valued Potentials”, J. Anal. Math., 137:1 (2019), 373–427  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:310
    Full text:127
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020